# SDR CHQA200800077

- Difficulty date: April 12, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 11,720 hours, 10,092 cycles
- Engine: Allsn AE3007A
- Engine time: 18,114 hours, 14,638 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 1662
- Condition: Inoperative
- Location: Cabin
- Part time: 13,898 hours, 11,305 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 3019, GSO TO CLT, DURING INITIAL CLIMB AT APPROXIMATELY 2,000 FT THE FLIGHT ATTENDANT REPORTED VISIBLE SMOKE IN THE CABIN EMANATING FROM THE GASPER VENTS.  THE FLIGHT CREW CONTACTED DEPARTURE TO RETURN TO FIELD AND FOLLOWED APPROPRIATE QRH CHECKLISTS.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND RAN ENGINES AND TRACED THE SOURCE OF THE SMOKE TO THE AFT CABIN RECIRCULATION FAN.  THE RECIRCULATION FAN WAS REPLACED AND THERE WERE NO FURTHER SIGNS OF SMOKE.
